联系我们
Isaac Scientific Publishing
Advances in Analysis
Martin Bohner,  Missouri University of Science and Technology, USA
Department of Mathematics and Statistics
Missouri University of Science and Technology
Rolla, Missouri 65409-0020
USA
Research Interests
• Hamiltonian Systems
• Boundary Value Problems
• Variational Analysis
• Optimization
• Oscillation
• Matrix Analysis
• Computational Mathematics
• Sturm-Liouville Equations
• Difference Equations
• Control Theory
• Dynamical Systems
• Positivity
• Eigenvalue Problems
• Time Scales
Selected Publication List
• R. P. Agarwal, M. Bohner, T. Li, and C. Zhang. A Philos-type theorem for third-order nonlinear retarded dynamic equations. Appl. Math. Comput., 249:527-531, 2014.
• R. P. Agarwal, M. Bohner, T. Li, and C. Zhang. Comparison theorems for oscillation of second-order neutral dynamic equations. Mediterr. J. Math., 11(4):1115-1127, 2014.
• R. P. Agarwal, M. Bohner, T. Li, and C. Zhang. Oscillation criteria for secondorder dynamic equations on time scales. Appl. Math. Lett., 31:34-40, 2014.
• R. P. Agarwal, M. Bohner, T. Li, and C. Zhang. Oscillation of second-order difierential equations with a sublinear neutral term. Carpathian J. Math., 30(1):1-6, 2014.
• R. P. Agarwal, M. Bohner, T. Li, and C. Zhang. Oscillation of second-order Emden-Fowler neutral delay difierential equations. Ann. Mat. Pura Appl. (4), 193(6):1861-1875, 2014.
• M. Anwar, R. Bibi, M. Bohner, and J. Pecaric. Jensen functionals on time scales for several variables. Int. J. Anal., 2014:14, Art. ID 126797, 2014.
• M. Bekker, M. Bohner, and H. Voulov. Asymptotic behavior of solutions of a rational system of di erence equations. J. Nonlinear Sci. Appl., 7(6):379-382, 2014.
• M. Bekker, M. Bohner, and H. Voulov. Extreme self-adjoint extensions of a semibounded q-difierence operator. Math. Nachr., 287(8):869-884, 2014.
• M. Bohner, G. E. Chatzarakis, and I. P. Stavroulakis. Qualitative behavior of solutions of difierence equations with several oscillating coecients. Arab. J. Math., 3(1):1-13, 2014.
• M. Goggel. Closed-form solutions to discrete-time portfolio optimization problems. J. Appl. Funct. Anal., 9(1-2):176-196, 2014.
• M. Bohner, S. R. Grace, and N. Sultana. Asymptotic behavior of nonoscillatory solutions of higher-order integro-dynamic equations. Opuscula Math., 34(1):5-14, 2014.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.